# SDR ASOA2016010614329

- Difficulty date: January 6, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Aircraft time: 37,496 hours, 34,359 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP CRACKED AT WL 80.00 RT SIDE BETWEEN FS 621.00 AND 625.30.  REMOVED CLIP AT WL 80 RT SIDE AND REPLACED WITH SERVICEABLE CLIP WL 80 BETWEEN FS 621 & FS 625.30 REF SRM 51-42-21.
